# SDR IPXA2025012405142

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 26,936 hours, 16,675 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Fire
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, A
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMBOUT NOTICED/HEARD A WHEEZING NOISE: FOLLOWED BY ARCING-SMALL FLAMES IN LOWER CORNER OF FOÂ€™SWINDOW: A CRACK FROM THAT CORNER TO MIDWAY DEVELOPED- AFTER LEVELING OFF AT 14,000 THE CRACK DOUB ACCOMPLISHED AMM 56-11-11/401 F, ATB
